It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-13-2005, 10:57 AM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: New York
Posts: 1,148
Frynd1 HB User
longer periods caused by the pill

I was on Ortho for a year 1/2 before I got pregnant. Now that my son is 3 months old, I have started back on the pill. I'm on Kariva this time though. I started my white pill the first day of my period and 9 days later, I'm still bleeding and feel sick. Should I quit taking it? Or would that just make it worse? This is not my 1st period since my son and my last one lasted maybe 5-6 days with no cramps or sickness

 
Old 08-13-2005, 11:10 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: longer periods caused by the pill

Quote:
Originally Posted by LynnDewald1
I was on Ortho for a year 1/2 before I got pregnant. Now that my son is 3 months old, I have started back on the pill. I'm on Kariva this time though. I started my white pill the first day of my period and 9 days later, I'm still bleeding and feel sick. Should I quit taking it? Or would that just make it worse? This is not my 1st period since my son and my last one lasted maybe 5-6 days with no cramps or sickness
Period irregularity is common when first starting a pill. Kariva is different from the Ortho products. You need to allow a couple of cycles for your body to adjust to the hormones.

 
Sponsors Lightbulb
   
Old 08-13-2005, 01:08 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2004
Location: New York
Posts: 1,148
Frynd1 HB User
Re: longer periods caused by the pill

Will the bleeding slow down if I quit taking it?

 
Old 08-13-2005, 02:16 PM   #4
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: longer periods caused by the pill

Quote:
Originally Posted by LynnDewald1
Will the bleeding slow down if I quit taking it?

It's not likely that it will. In fact, by stopping the pill, you might prolong any spotting/break through bleeding.

I understand that it's inconvenient, but it's normal.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
longer periods always smiling Women's Health 1 04-07-2008 11:33 AM
what can i do to stop my heavy bleeding caused by irregular periods today? vickvic Anemia 1 03-13-2008 02:55 AM
zero periods KT670 Birth Control 1 03-23-2007 05:00 PM
Numbness, Blindness, Brain Swelling, Irregular Periods, etc. Wind_Dancer Brain & Nervous System Disorders 3 02-03-2006 12:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 11:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!